Article

manuscripta mathematica

, Volume 34, Issue 1, pp 31-44

First online:

A remark on a paper by S.R. Bell

  • K. DiederichAffiliated withFachbereich 7 - Mathematik, Gesamthochschule Wuppertal
  • , J. E. FornaessAffiliated withDepartment of Mathematics, Princeton University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

It is shown that unbranched proper holomorphic maps between pseudoconvex domains with smooth C boundaries, one of which satisfies subelliptic estimates for the\(\bar \partial\)-Neumann problem on (0,1)-forms, extend to unbranched C-coverings between the closures of the domains.